# SDR DALA2016082306154

- Difficulty date: August 20, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 40,248 hours, 28,111 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Angle
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE IS CRACKED INSIDE L1 DOOR FWD SIDE AT UPPER STOP.  REPLACED SUPPORT ANGLE IAW SRM 51-41-02 PG 40 PARA B,  51-41-02 PG 1 PARA 4, AND 51-41-05 PG 17 PARA 8.
